# SDR AALA202305096922

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A320*
- Aircraft serial: 6783
- Aircraft time: 23,249 hours, 8,889 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB030956
- Condition: Fault Message
- Location: Nr 2 Elac
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX. FLIGHT CONTROL LEFT AILIERON FAULT AND FLIGHT CONTROL RIGHT AILERON FAULT ECAM MESSAGES AFTER TAKEOFF. ALONG WITH FLIGHT CONTROL ALTERNATE LAW MESSAGE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #2 ELEVATOR AND AILERON COMPUTER (ELAC) PER AMM 27-93-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
